I'm new here, and I'm desperate. My GP says I have vertigo, and he prescribed the usual antivert and ativan. I went to a neurologist at his suggestion, and she says I have meneire's. The neuro prescribed topomax. Now I've never taken it, but I've done research, and it's not typically used for meneire's. It's mostly used for migraines and siezure disorders. The side effects scare me, so I haven't taken it yet. I'm really at my wit's end. I have typical symptom's of vertigo, dizziness, slight nausea, ringing in the ears. And I have this "spaced out" feeling. I have good days and bad days... I just want to feel normal again. If anyone else is in a similar situation, I'd appreciate any feedback. Thanks...
I'm new here too.
I was given topomax for my combination of vestibular migraine and ???menieres. I took it for three days then stopped it due to the left side of my face going numb!! I do understand that it works very well for about 50% of people, I think the other 50% suffer from the big list of side effects. Personally I would ask for an alternative, I am currently taking a combination of SERC and stemitil, which seems to be working at the moment.
Hi, I hope I don't sound stupid, but, what is vn, or mav? And , I haven't had the hearing tests done yet, I have an appt. with the ENT the second week of Sept. I honestly hope it isn't meneire's. I can't imagine a lifetime like this. I know it could be worse, but when I think about my three young children(7,4,18mos.), I get upset. I just want to feel"normal" again. Sorry for going on. Thank you for your thoughts/input.